# SDR CALA2018010100004

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 68,165 hours, 11,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000679
- Condition: Dim
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR O/H EMER LIGHT FOUND DIM. COCKPIT DOOR O/H EMERGENCY EXIT IDENTIFIER SIGN REPLACED AND TEST NORMAL AS PER AMM 33-51-09.
